• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2010, Volume: 3, Issue: 9, Pages: 1006-1008

Original Article

An investigation on two-dimensional non-linear wave equation using VIM


In this article, a kind of analytical method called He’s variational iteration method (VIM) have been used to obtain the analytical solution of two-dimensional nonlinear wave equation. In this method, general Lagrange multiplier is introduced to construct correction functions for the problems. The multiplier can identify optimally via the variational theory. The results compare with those of exact solutions and homotopy perturbation method. A clear conclusion can be drawn from the numerical results and the proposed method provides excellent approximations to the solution of this kind of nonlinear wave phenomenon in terms of simplicity and accuracy. Thus, it can be easily extended to other nonlinear wave phenomena finding wide application.
Keywords: Variational iteration method, wave equation. 


Subscribe now for latest articles and news.